CNN Evening News for Wednesday, Nov 21, 2007
View other clips in this broadcast →
Material supplied by VTNA may be used for educational analysis or research only. Any editing, reproduction, publication, rebroadcast, public showing or public display may be prohibited by copyright laws.
(New York, Burnsville, Minnesota and Raritan, New Jersey: David Mattingly) The problems with the use of the pain medication Fentanyl examined; details given about deaths linked to Fentanyl overdoses. [Village Nursing Home Dr. Robert ZOROWITZ- explains the specific problems with the Fentanyl patch.] [Inst. for Safe Medical Practices Michael COHEN- says Fentanyl is often misprescribed; blames the company.] [Sister of Fentanyl victim Deana KINAMON- recalls what happened to her brother, Bud, who died from "Fentanyl intoxication" after minor surgery.]
Note to sponsor members: The Vanderbilt Television News Archive video player requires a modern operating system and browser to work properly. If you are experiencing playback problems, check the minimum requirements and adjust your setup accordingly. After adjustments, if you continue to experience problems, please contact us.
Welcome! Above is the abstract of the item that you're interested in viewing from the Vanderbilt Television News Archive's collection. You have three options if you'd like to view this item:
If you believe that you are associated with a sponsoring college or university and have received this message in error, please let us know.